# SDR JU8S2014030700137

- Difficulty date: February 25, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N9480D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1180
- Aircraft time: 8,693 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810016
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,584 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHECULED INSPECTION.  RT MAIN GEAR ACTUATOR BODY FOUND TO BE CRACKED NEAR FORWARD ATTACH BOLT HOLE.  ACTUATOR BODY WAS REMOVED AND CRACK VERIFIED BY DYE PENETRANT INSPECTION.   ACTUATOR BODY HAD A DYE PENETRANT INSPECTION PREVIOUSLY PERFORMED 98.3 HRS PRIOR, WITH NO ANOMALIES NOTED.
